Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having fatty liver. Feel bloated and tired. What could be done?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1679 Questions
effective diet for liver that can cure fatty liver . i feel bloated all the time , get tired , lethargic
fatty liver is grade 1
Posted Sat, 16 Nov 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 18 hours later
Brief Answer:
Detailed answer given below

Detailed Answer:
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

Abdominal bloating and tiredness are not related to fatty liver.

Fatty liver is due to alcohol intake, obesity, diabetes, high cholesterol and certain medications.
Eliminating these risk factors will "cure" fatty liver.

As far as abdominal bloating is concerned, it could be to acid peptic disease , gastroparesis, malabsorption, etc. You should visit your doctor who by clinical examination and investigation can be able to identify the exact cause. Treatment will be based on the cause.
Get your hemoglobin checked to see whether it is low which might be the reason for tiredness and lethargy.

Let me know if I can assist you further.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor